# SDR 2001UALA00898

- Difficulty date: June 2, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 19,098 hours, 2,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY PROX LIGHT AT SEAT 1F IS INOP.  *S/D*  POSSIBLE CAUSE OF AFT EMERGENCY PROX LIGHT AT SEAT 1F FAILURE IS DAMAGE TO THE PROX LIGHT FROM PASSENGER LUGGAGE.  EXACT FAILURE CAUSE IS UNKNOWN.  REPLACED LIGHT ASSEMBLY.  OPS CHECKED GOOD.
